top library bulletin
bar home editorial guideline content
Volume 35 • Number 3 • 2012
• Generalized Frames on Super Hilbert Spaces
A. Abdollahi and E. Rahimi

In this paper we study the relationship between g-frames for super Hilbert space $\mathcal{H}\oplus\mathcal{K}$ and g-frames for $\mathcal{H}$ and $\mathcal{K}$ and frames for $\mathcal{H}$, $\mathcal{K}$ and $\mathcal{H}\oplus\mathcal{K}$. Also the concepts of disjoint g-frames and strong complementary g-frame are introduced and studied.

2010 Mathematics Subject Classification: Primary: 41A58; Secondary: 42C15.

Full text: PDF